Chapped Lips, Festering And Swollen After Undergoing Blood Transfusion?
Hello Azamiazhar, thank you for asking at HealthReplies.com.
Complaints experienced by your sister at this time, could be caused due to allergic reactions to transfused blood, herpes virus infections in the mouth that are accompanied by bacterial infections, canker sores that are accompanied by other infections, or fungal infections in the mouth.
To determine which conditions and also what therapy should be given, it is advisable to check your sister back directly to the doctor.
In the meantime, there are several things that can be done to reduce complaints such as:
Make sure your sister consumes enough water every day, at least liters per day or more depending on your sister's age at this time
Increase your intake of vegetables and fruit, especially those that contain lots of vitamin C, to your younger sibling
Maintain oral hygiene by brushing your teeth regularly
Clean the pus on the lips by using a clean and sterile gauze cloth that has been moistened with a special liquid to clean the wound
Compressing the swollen lips with cold compresses to help relieve the swelling that occurs
It is not advisable to use any topical medication or oral medication without a clear recommendation from a doctor because it can worsen your sister's condition
I hope this helps.